# SDR JJBA20221017009

- Difficulty date: August 21, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145746
- Aircraft time: 45,452 hours, 28,487 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Yoke
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED HOLE #1 PYLON YOKE UPPER FLANGE, AFT FASTENER. REPAIRED HOLE ON #1 PYLON YOKE UPPER FLANGE AT AFT FASTENER LOCATION.
